# SDR SWIA200921606

- Difficulty date: May 2, 2009
- Submitted: May 15, 2009
- Operation: Air carrier
- Aircraft: N817SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15107
- Aircraft time: 6,275 hours, 3,573 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Failed
- Location: Nr 3
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 4531 - NR 3 TIRE BLOWN.  REPLACED NR 3 AND NR 4 TIRES, NO OTHER DAMAGE FOUND.
